# SDR AALA20010985

- Difficulty date: May 13, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD GALLEY AND COCKPIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD GALLEY AND COCKPIT EMERGENCY LIGHTS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
